A family of operators connected with generalized shift
Differencialʹnye uravneniâ, Tome 16 (1980) no. 10, pp. 1875-1877
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_10_a15,
author = {A. L. Brodskii},
title = {A family of operators connected with generalized shift},
journal = {Differencialʹnye uravneni\^a},
pages = {1875--1877},
year = {1980},
volume = {16},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_10_a15/}
}
A. L. Brodskii. A family of operators connected with generalized shift. Differencialʹnye uravneniâ, Tome 16 (1980) no. 10, pp. 1875-1877. http://geodesic.mathdoc.fr/item/DE_1980_16_10_a15/